I have recently gone from 100 synthroid every day down (again) to 88 synthroid----I had my thyroid removed (not
cancer) 7 months ago, but was hyper on 100 (last lab was 0.8) My question: how long does it take your body
to really begin to respond to a new dosage-----I've been on 88 now for a little over two weeks, but still feel
If it has been the two weeks I would drop a call to the office and speak to the doctor. I know when I was hyper and called - they had me skip a couple days of meds. This should be directed by your doctor and not do on your own.
My surgeon and general practitioner both said replacement thyroid hormone has a life of a week So if you take a dose for a week, in a week you should start to notice some change, BUT! They also said it takes about 3 for the body to actually adjust. In my experience I can say that is correct. So hang in there...I am still climbing walls too on my 150mcg dose (skipping a day and being on 100mcg then onto 150 the other day, to trick my body into thinking it is 125mcg) From what I investigated on the net it does seem that 3 weeks is the magic turn time.
If you still feel proverbially yuk in a week, then sure contact your doc and say HELP!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.